Dynamic Optimality of Yield Curve Strategies (Published in "International Review of Finance", Vol.4, 49-78, 2003. )
This paper formulates and analyzes a dynamic optimization problem of bond portfolios within Markovian Heath-Jarrow-Morton term structure models. In particular, we investigate optimal yield curve strategies analytically and numerically, and provide theoretical justification for a typical strategy which is recommended in practice for an expected change in the shape of the yield curve. In the numerical analysis, we utilize a new technique based on the asymptotic expansion approach in order to increase efficiency in computation.
|Date of creation:||Sep 2004|
|Date of revision:|
|Contact details of provider:|| Postal: Hongo 7-3-1, Bunkyo-ku, Tokyo 113-0033|
Web page: http://www.carf.e.u-tokyo.ac.jp/english/
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:cfi:fseres:cf013. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.